# SDR AMTA200401268

- Difficulty date: October 10, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LEFT GEN OFF DISPLAYED GEN OFF LIGHT ILLUMINATED CONDITION RETURNED TO NORMAL AFTER GENERATOR SWITCH RESET.  REMOVED AND REPLACED LT ENGINE PYLON DISCONNECT CONNECTOR D1014P.  LEFT IDG CHECKS OF REF AWM 20-63-00.  (M)
